# SDR SWAA2016071453817

- Difficulty date: June 17, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 67,788 hours, 54,152 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520415
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE OF UPPER SKIN CRACKED BETWEEN RSS. 239.1 TO RSS. 255.1.   REPAIRED SKIN IAW ER AND EA.
